The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
36 Posts
Discussion Starter · #1 ·
Can you tell me what side effects you had with taking Pred? I was started on 30mg and have been taking since August 7th. Have rheumy appt Oct 17th so it may be reduced. I'm on 400 Plaquenil - Do you know what the side effects are of these?
 

·
Registered
Joined
·
14,661 Posts
Welcome to the forum Jacquip :)

I have moved your post from another thread to start a new thread for your questions so you are more likely to get replies.

Prednisone has numerous short and long term side effects. The most common short term ones are weight gain and bloating sometimes with physical changes as well as mood disturbances.
After taking Prednisone for more than a month it is usual to have to reduce very slowly

Plaquenil has virtually no long term side effects for the vast majority of people taking it, however gastric upsets initially are very common usually mild but sometimes severe. If you are experiencing them the best thing is to stop for a few days until things return to normal then start again very slowly at a reduced dose to allow the body to get adjusted. There are a few other possible short term effects that either go with time. All side effects should be reported to your doctor who will advise.

To read full info about medicines and all possible side effects however rare see
www.rxlist.com

Bye for now
Clare
 
1 - 3 of 3 Posts
Top